# SDR FDEA201306201356

- Difficulty date: June 20, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A5724199320300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING KREUGER FLAP CAVITY AT FIXED L/E HAS A SUSPECTED CRACK AT RIB, 8 AT OTBD OF KREUGER ACTUATOR.  REPAIRED IAW SRM 51-72-10 REF DWG   A57241993.
